欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Regularity for subelliptic PDE through uniform estimates in multi-scale geometries

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 2 Page: 173-230
       
 
Self-similar groups, automatic sequences, and unitriangular representations

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 2 Page: 231-285
       
 
Plurisubharmonicity for the solution of the Fefferman equation and applications

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 2 Page: 287-309
       
 
Continuation methods in certain metric and geodesic spaces

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 2 Page: 311-323
       
 
On first and second eigenvalues of Riesz transforms in spherical and hyperbolic geometries

Publisher: Springer International Publishing
Journal: Bulletin of Mathematical Sciences
Volume: 6 Issue: 2 Page: 325-334